# SDR DALA2020022501407

- Difficulty date: February 20, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 19,232 hours, 7,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 5c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3827 DURING SVC CHECK FOUND SEAT MOUNTED PROXIMITY LIGHT INOP AT 5C . CORRECTIVE ACTION: REMOVED AND REPLACED SEAT MOUNTED FLOOR PROXIMITY LIGHT ASSY PER B737 AMM 33-51. OPS CHECK GOOD. (6497420).
